# SDR CALA9700610

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Engine: Pwa JT8D217A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Presure Tube
- Part number: 793814501
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW NOTICE NR 1 ENGINE OIL PRESSURE DECREASING SHUTDOWN NR 1 ENGINE.   INSPECTION FOUND CRACK TUBE TO OIL PRESSURE SWITCH.  REPLACED TUBE (P/N 793814-501) LEAKED CHECK AND RETURNED TO SERVICE.
